MathSciNet Relay Station
MathSciNet bibliographic data
MR1926468 (2003j:26005) 26A33 (47G10 74D05)
Lorenzo, Carl F.; Hartley, Tom T. Variable order and distributed order fractional operators. Fractional order calculus and its applications. Nonlinear Dynam. 29 (2002), no. 1-4, 57–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement